# SDR UPS98225786

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 307-314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON VERTICAL WEB  OF DOGHOUSE BS 307 TO 314, LBL 13.5, WL 157 TO 161.  CUT OUT DAMAGED AREA OF WEB AND INSTALLED DOUBLER IAW SRM 53-10-9, 51-40-2.
